# SDR AALA201810309019

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 12,754 hours, 4,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL INDICATES: CHECK L1 DOOR PRESSURE.  SERVICED THE BOTTLE IAW AMM  52-10-0.
